MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ELECTRODE,NEEDLE,BLUESILK,PTFE-INS,2

Medline Industries, LP MEDLINE; DBD-ELECTRODE,NEEDLE,BLUESILK,PTFE-INS,2
Catalog Number ES0013M
Medical Device Problem Codes Material Puncture/Hole (1504); Dent in Material (2526)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/15/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBD-ELECTRODE,NEEDLE,BLUESILK,PTFE-INS,2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50743546
Report Number1417592-2026-37769
Device Sequence Number16044146
Product Code GEI
UDI-Device Identifier30080196297225
UDI-Public30080196297225
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberES0013M
Device Lot Number19HAB531
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/31/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR
Patient SexMale
Patient Weight40 LB